MathSciNet Relay Station
MathSciNet bibliographic data
MR2196527 39B12 (47H10)
Zhang, Weinian; Nikodem, Kazimierz; Xu, Bing Convex solutions of polynomial-like iterative equations. J. Math. Anal. Appl. 315 (2006), no. 1, 29–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement